# SDR SABA970037

- Difficulty date: October 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N747HH
- Make and model: Stbros SD360
- Aircraft serial: SH3747
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FLAP WOULD ONLY RETRACT 3 TO 4 DEGREES.  CREW TRIED CYCLING FLAPS WITH NO SUCCESS.  PUT FLAPS TO 15 DEGREES AND RTF IN PGV.  UPON LANDING FLAPS RETRACTED BUT CAPTAIN SAID THE LEFT FLAP WAS JERKY.  CREW OPERATED FLAPS ON THE GROUND.  OPS CHECKED GOOD.  MAINTENANCE REQUESTED TEST FLIGHT.  TEST FLIGHT SUCCESSFUL AIRCRAFT RETURNED TO SERVICE.  (M)
